Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Treatment for burning of eyes due to chemical injection - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
User :   Hello
Doctor :   how can i help
User :   I m facing a problem
Doctor :   ok
User :   my eyes start burning...some particles od body spray went into eyes this morning
User :   i tried washing with water but its increasing the pain
User :   can u tell me some medicine for instant relief
Doctor :   this needs you to immediately approach
Doctor :   doctor near ypu
User :   i'm new to this city
Doctor :   ok
User :   where can i find an eye specialist near to electronic city
Doctor :   its chemical injection
User :   infection
Doctor :   wash with cold water would do
Doctor :   no its not infection
Doctor :   wash your eye with
Doctor :   running water
Doctor :   refresh eye drop
User :   i tried but its increase the pain
Doctor :   put one drop of this in each eye
User :   not sure which eye drop shold i put in
Doctor :   its "refresh eye drop "
User :   okies
Doctor :   then visit an eye doctor after that
User :   okies sure
User :   i'll do that
Doctor :   please fill this and saay when done
User :   done
User :   thnx
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor